# SDR GAIA98121

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSIO NFOUND DURING A TRANSITION LIGHT 'C' PHASE IN PLAN.  MAIN CABIN FLOORBEAM HAS SURFACE CORROSION, TOP FLANGE, AT BS 1070 RBL 48 AND 53.  REMOVED CORROSION FROM UPPER SURFACE OF FLOORBEAM IAW B727 SRM 53-10-01.  FABRICATED REPAIR PARTS IAW BAC 727 SRM 53-10-8.  INSTALLED REPAIR PARTS IAW B727 SRM 51-30-02 AND SRM 53-10-08.  (M)
